MathSciNet Relay Station
MathSciNet bibliographic data
MR754726 (85j:54004) 54A20 (54C20 54C25 54D35)
Gazik, R. J.; Park, B. H.; Richardson, G. D. A Wallman-type compactification for convergence spaces. Proc. Amer. Math. Soc. 92 (1984), no. 2, 301–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement